# SDR AALA20131119007

- Difficulty date: November 19, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 74,234 hours, 26,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY M10799 INOPERATIVE.  REPLACED POWER SUPPLY M10799.  OPERATIONS CHECKED NORMAL.
